Archive for the anti depressant side effects Category

Abilify Bugs

Posted in anti depressant side effects, anxiety, depression with tags , , , , , , , on June 5, 2019 by morgueticiaatoms

My Wellbutrin dose was halved, but my Abilify dose increased by 5 mg. I was wondering why I’ve felt like bugs are crawling on my skin and scalp and why I can’t sit still and am constantly restless and rocking or fidgeting. These newer antipsychotics that are used as antidepressants have all had this impact on me. It went away at 10 mg, but is severe now that I am at 15 mg. I will give it a week, and if it does not improve, then I will drop down to ten and call and tell the nurse. And I do mean tell, not ask. That woman is intent on screwing up my life with all the med changes before I can even get stabilized and I have every intention of advocating for myself. How much worse can it get?

A friend offered me a gas card if I can find a new shrink center. I’ve been calling the state capitol which is a hundred miles round trip but every time I find one that accepts my primary insurance, they don’t take secondary and want cash up front. If they take my secondary, they don’t take the primary and want cash up front. Then are the ones who interview me like I am applying for a job only to call back and say, no, we won’t be taking you on as a patient. Could this process be more frustrating?

I am about to go the other geographical location but this city is nearly 200 miles round trip. They do however have an expanded psych care program affiliated with one of the hospitals, though I haven’t checked to see if they do outpatient med checks or just in hospital care these days. It was 7 years ago last I dealt with any of them and that was because they were contracted to be telepsychiatrists at my center. Since the center is aiming for doctors from the capitol, I can only assume they have cut ties with the hospital that is further away. But that will be tomorrow’s project, I am tapped out from rejection from every direction.

And the sensation of bugs crawling all over me is driving me mad. I keep rocking myself, bouncing my knee, unable to focus. Maddening side effects. Like I said, one week at this dose and if it doesn’t alleviate, I am going back to the original dose. Has anyone else ever had the ‘buggy’ sensation from these atypicals? I try to explain it to the professionals and they seriously look at me like I have sprouted two heads and started talking in tongues. I am NOT making this shit up. I think back to yesterday when my kid saw the counselor and man, I was pointing out how she couldn’t sit still or stop moving her hands, and there I was, shifting in my chair ten times a minute, digging mints from my purse, folding and unfolding my hands, and being an all around spazz.

This was one of the biggest problems I faced with working while trying new medications. They don’t give you any slack because your medication makes your tongue dart in and out of your mouth like a frog catching flies and you don’t even realize you are doing it. They don’t cut slack because you’re itchy, or sweaty, or for whatever reason, you suddenly need to pee ten times a day whereas before the medication, you did not. And before I started putting my foot down and refusing the coma meds, I’d often have to take a week of unpaid medical because I couldn’t stay awake for my shift and had a hard time waking up just to show up.

But these doctors and nurses will never admit these meds have such hobbling side effects. That would fly in the face of what their books taught them and what they learned from a hundred other patients. We are individuals. Treat us as such.

Advertisements

Poison Pill

Posted in anti depressant side effects with tags , , , on December 18, 2017 by morgueticiaatoms

I waited until after supper, when I had food on my tummy, to take my meds. Lamictal, Wellbutrin, Trintellix, as always.

Within 15 minutes I was hit with waves of nausea, to the point I was gagging just trying to read my kid a bedtime story.

I turned stuff off and took to my bed, determined to ride it out, determined not to throw up. Meds can’t help if you hurl them up, right?

I toughed it out forty minutes. I almost thought it was going to pass. But then the gag reflex took over and I was worshipping the porcelein throne. Over and over, I threw up, until finally…it stopped. And oddly, I felt soooo much better.

Down side, I’d also taken my bedtime Xanax shortly after the others so that was thrown up, as well, and that’s a waste of good panic stoppers and sleepy bringers. Grrr.

I have NOT been drinking, swear on the lives of my kid, cats, and every Halloween decoration I own.

No drugs, aside from generic Tylenol for cramps this morning around 9.

I ran some errands, swept, vacuumed, washed dishes, cared for my child. I braved a packed traffic accident-waiting-to-happen Aldi.

I did EVERYTHING right.

Yet once Trintellix went down the gullet…I went projectile. Thankfully my bathroom is near my bedroom.

Now, hour later, I feel way better, but I also feel like, well, damn it, now the nurse doc can say I’m not taking my meds. I take them, not my fault they don’t stay down. Lithium and Trintellix are the biggest nausea inducers I have ever been on, and while the neasea and such may dissipate for others over time…for me, it’s a daily lottery as to whether it will make my stomach hurt or make me nauseous or cause me to throw up.

I am so sick of it.

Not to mention, the way I have been snapping at my kid and the cats, for several weeks now, I can’t help but wonder if this is another case of Lexapro or Paxil where the drug itself increases my anxiety and causes a sort of irritable manic state.

But who do I try to talk to about it? It was obvious doc nurse didn’t believe much of what I said and she had little concern other than giving me some weak ass anti histamine for sleep. Which works not even as well as Benadryl does for making me sleepy.

I am not a lonely person. Never a truer statement than when I say, “I prefer being alone, I have loner interests, I seek company when I feel I need it.”

But when it comes to my current psych regime and meds…I’ve never feltĀ  more alone or helpless. And yes, I may sound like a broken record. The way I harp on things and take weeks or years to hash out a way to solve the problem-that’s a character flaw I can’t seem to counter no matter my efforts.

I just don’t think I am so wrong to want to be on medication that doesn’t result in feeling sick-or throwing up-45% of the time.

I’d send this to Dr. B if I thought he’d ever actually see it. Everyone knows the staff goes through the mail before the doctor does. That could be good or bad, but in my current mental state..I want to be face to face with Dr. B. I want him to see me, I want to look him in the eye, and I want him to see that screwed up as I am…the one thing I have in spades is sincerity and it’s not faked an iota.

And maybe rather than worry that changing my meds might make me more unstable thus harming his credibility…Maybe he will determine that I deserve better than the poison pill.